# SDR UIEA200500016

- Difficulty date: March 8, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940514
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 4 PYLON, CRACK DAMAGE WAS FOUND AT PRE-COOLER EXHAUST CUTOUT LOWER AFT CORNER AT NACELLE STATION 248.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW STEEL LOWER REPAIR ANGLE FROM NACELLE STATION 235 TO STATION 254.  THE RIB INSTALLATION AT NACELLE STATION 248 WAS MODIFIED TO ACCOMODATE THE NEW STEEL LOWER REPAIR ANGLE INSTALLATION ON THE NR 3 STIFFENER.  (M)
